# SDR CA030321004

- Difficulty date: March 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech D95A
- Aircraft time: 22,564 hours
- Engine: Lyc IO360B1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE WOULD NOT START. DURING TROUBLESHOOTING THE MAGNETO WAS REPLACED. DURING THE INSPECTION OF THE MAGNETO, IT WAS NOTICED THAT THE MAGNETO SHAFT WAS CRACKED AT THE POINT  WHERE THE PHENOLIC CAM FOR THE POINTS IS INSERTED INTO THE SHAFT. ALSO EXCESSIVE WEAR WAS NOTICED ON THE CAM. WE DON'T SUSPECT THE CRACK IN THE SHAFT AFFECTED THE OPERATION OF THE MAGNETO EVEN WITH THE CRACK IN THE SHAFT.
